# SDR CALA2025120211640

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) MAIN DECK RH SIDE CREASE BEAM BETWEEN STA 1290 AND STA 140 0 HAS CORROSION EXFOLIATED. ESFR ENTRY CREASE BEAM WAS EXFOLIATED REMOVE DAMAGE CREASE BEAM IAW SRM 51- 40-02, FABRICATED NEW CREASE BEAM, TRAVELER:T25/1841659, LOCATED AND DRILLED IAW SRM 51-40-05, TREATED AND PRIMED IAW SRM 51-20- 01, TOP COATED IAW AMM 51-21-15, INSTALLED NEW CREASE BEAM IAW SRM 51-40-02. SFR:4135. MAJOR REPAIR ACCOMPLISHED AND VERIFIED.
